Local positivity, multiplier ideals, and syzygies of abelian varieties

Robert Lazarsfeld*, Giuseppe Pareschi, Mihnea Popa

*Corresponding author for this work

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We use the language of multiplier ideals in order to relate the syzygies of an abelian variety in a suitable embedding with the local positivity of the line bundle inducing that embedding. This extends to higher syzygies a result of Hwang and To on projective normality.

Original languageEnglish (US)
Pages (from-to)185-196
Number of pages12
JournalAlgebra and Number Theory
Volume5
Issue number2
DOIs
StatePublished - 2011

Keywords

  • Abelian varieties
  • Local positivity
  • Multiplier ideals
  • Syzygies

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Local positivity, multiplier ideals, and syzygies of abelian varieties'. Together they form a unique fingerprint.

  • Cite this